# SDR FDEA201212144298

- Difficulty date: December 14, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27622
- Aircraft time: 38,569 hours, 13,443 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5014
- Condition: Damaged
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE AT BS 700 HAS SEVERAL AREAS WITH NICKS,  SCRATCHES, AND   CORROSION AROUND NUTPLATE HOLES.  R & R FLOORBEAM TEE IAW SRM 51-40-02 AND DWG 143N5014.  REPAIR CLASSIFIED AS MAJOR.
